# SDR SWAA2022051295471

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND RBL 34 FWD GALLEY AND LAV 2022-204685 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND RBL 34 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400; SHEET 33; REV - AND B737-700 SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETE  RII.
